Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 13, 2007, 4:29 PM CDT for Dallas County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2007, 4:29 PM CDT (21:29 UTC)
- Expired
- Mar 13, 2007, 5:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 55 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 12:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KFWD 132129 SVRFWD TXC113-132230- /O.NEW.KFWD.SV.W.0009.070313T2129Z-070313T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 429 PM CDT TUE MAR 13 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DALLAS COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 530 PM CDT * AT 428 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM NEAR GRAND PRAIRIE...MOVING EAST AT 25 MPH. THIS STORM WAS CAPABLE OF PRODUCING NICKEL SIZE HAIL. * THE SEVERE THUNDERSTORM WILL BE NEAR... COCKRELL HILL BY 435 PM HIGHLAND PARK BY 450 PM DALLAS AND UNIVERSITY PARK BY 455 PM 7 MILES NORTH OF BALCH SPRINGS BY 510 PM MESQUITE AND GARLAND BY 515 PM SUNNYVALE BY 520 PM FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL PASSED. LAT...LON 3297 9699 3263 9703 3271 9653 3299 9654 $$
3 follow-up statements
000 WWUS54 KFWD 132148 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 448 PM CDT TUE MAR 13 2007 TXC113-132230- /O.CON.KFWD.SV.W.0009.000000T0000Z-070313T2230Z/ DALLAS TX- 448 PM CDT TUE MAR 13 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTHERN DALLAS COUNTY... AT 448 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 1 MILE NORTHWEST OF COCKRELL HILL...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHLAND PARK BY 500 PM CDT... UNIVERSITY PARK AND DALLAS BY 505 PM CDT... BUCKINGHAM BY 515 PM CDT... GARLAND BY 525 PM CDT... ROWLETT AND SACHSE BY 530 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3300 9692 3263 9703 3289 9650 3299 9654 $$
000 WWUS54 KFWD 132219 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 519 PM CDT TUE MAR 13 2007 TXC113-132230- /O.CON.KFWD.SV.W.0009.000000T0000Z-070313T2230Z/ DALLAS TX- 519 PM CDT TUE MAR 13 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTHEASTERN DALLAS COUNTY... AT 519 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR BUCKINGHAM...OR NEAR UNIVERSITY PARK...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RICHARDSON AND 6 MILES NORTHWEST OF GARLAND BY 525 PM CDT... 6 MILES WEST OF SACHSE BY 530 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3298 9682 3281 9684 3294 9653 3299 9654 $$
000 WWUS54 KFWD 132233 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 531 PM CDT TUE MAR 13 2007 TXC113-132241- /O.EXP.KFWD.SV.W.0009.000000T0000Z-070313T2230Z/ DALLAS TX- 531 PM CDT TUE MAR 13 2007 ...THE SEVERE THUNDERSTORM WARNING FOR DALLAS COUNTY EXPIRED AT 530 PM CDT... AT 531 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WEAKENED AND WAS NO LONGER SEVERE. RADAR INDICATED THAT THUNDERSTORMS WITH VERY HEAVY RAIN AND SMALL HAIL CONTINUED ACROSS PARTS OF DALLAS COUNTY. THE STRONGEST STORM AT 531 PM CDT WAS NEAR BALCH SPRINGS...MOVING NORTHEAST AT30 MPH TOWARD MESQUITE AND SUNNYVALE. LOCALLY HEAVY RAINS WILL CONTINUE ACROSS PARTS OF DALLAS COUNTY THIS EVENING. A FLASH FLOOD WARNING IS IN EFFECT FOR DALLAS COUNTY UNTIL 730 PM CDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3298 9682 3281 9684 3294 9653 3299 9654 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 4:08 PM CDT, 21 minutes earlier.
Area forecast discussion, Mar 13, 4:08 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 408 PM CDT TUE MAR 13 2007 .DISCUSSION... 408 PM CDT SEVERE THUNDERSTORMS PASSING THROUGH I-35 CORRIDOR FROM DFW TO GLE. ACTIVITY WILL CONTINUE MOVING NORTHEAST THROUGH BEGINNING OF EVENING PERIOD AT 00Z (1900 CDT). WILL CARRY PRE-1ST PERIOD TO ACCOUNT FOR LATE AFTERNOON STORMS. WILL NEED TO BE UPDATED EARLY EVENING. BULK OF EVENING PRECIPITATION WILL BE ASSOCIATED WITH ACTIVITY NOW TRAVERSING SC ZONES...AS THIS ACTIVITY BEGINS TO CUT OFF FUEL FOR NORTHERN CONVECTION. EXPECT CONSIDERABLE PRECIPITATION THROUGH THE EVENING ACROSS CENTRAL TEXAS AS MCS FROM SOUTH TEXAS CONTINUES MOVING NORTHEAST. THIS AREA SAW WIDESPREAD 3-5 INCHES SUNDAY NIGHT INTO MONDAY MORNING (WITH SOME HIGHER TOTALS)...AND ADDITIONAL RAINFALL NEEDED FOR FLASH FLOODING WILL BE MINIMAL. AREA IS GETTING WORKED OVER NOW...AND THIS MAY PRECLUDE SOME OF THE LATE NIGHT/EARLY MORNING CONVECTION PREVIOUSLY EXPECTED. THE UPPER LOW HAS BEGUN TO BREAK LOOSE FROM ITS MOORINGS...AND WILL CONTINUE MOVING EAST TOWARD NORTH TEXAS. THE AREA OF BEST DIFFLUENCE WILL ALSO SHIFT EAST. MODEL PERFECT PROGS AGREE THAT HGX/SHV/LCH AREAS WILL BE THE MAIN FOCUS FOR PRECIP LATE TONIGHT INTO WEDNESDAY MORNING. WILL MAINTAIN LIKELY POPS...WHICH WILL BE ASSESSED FURTHER WITH EVENING UPDATES. STILL CONSIDERABLE DISAGREEMENT WITH TIMING OF FROPA LATE THURSDAY OR THURSDAY NIGHT. HAVE INTRODUCED SOME LOW END POPS NORTH. MUCH WILL HAPPEN BETWEEN NOW AND THEN...AND MAY NEED TO ADD DELETE POPS BASED ON THE PREFRONTAL ENVIRONMENT THURSDAY. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 58 78 58 82 48 / 50 20 0 10 10 WACO, TX 59 77 57 83 51 / 80 40 0 10 10 PARIS, TX 58 74 57 81 45 / 60 50 10 20 20 DENTON, TX 57 78 55 80 45 / 50 20 0 10 10 MCKINNEY, TX 58 76 56 80 45 / 50 30 0 10 10 DALLAS, TX 59 77 58 82 48 / 50 30 0 10 10 TERRELL, TX 60 75 57 82 48 / 60 40 10 10 10 CORSICANA, TX 60 76 58 83 51 / 90 50 10 10 10 TEMPLE, TX 61 77 58 83 52 / 100 50 0 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: TXZ121-122-135-145>148-158>162-174-175. && 25/91
Hazardous weather outlook, Mar 13, 3:49 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 349 PM CDT TUE MAR 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 349 PM CDT TUE MAR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF NORTH TEXAS...MAINLY EAST OF A BOWIE TO GRANBURY TO KILLEEN LINE THROUGH EARLY TONIGHT. SOME OF THE STORMS MAY BE SEVERE IN THE EVENING WITH LARGE HAIL AND GUSTY WINDS. FARTHER SOUTH...AREAS OF RAIN AND THUNDERSTORMS WILL CONTINUE OVERNIGHT IN AREAS MAINLY SOUTH OF A KILLEEN TO WAXAHACHIE TO SULPHUR SPRINGS LINE. THIS AREA HAS ALREADY SEEN 3 TO 5 INCHES OF RAIN OVER THE LAST COUPLE OF DAYS...AND AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS LIKELY OVERNIGHT. THIS ADDITIONAL RAINFALL WILL CAUSE EXCESSIVE RUNOFF AND THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY SOUTHEAST OF A LAMPASAS TO DALLAS TO PARIS LINE THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGHOUT THE REMAINDER OF THE EVENING AND TONIGHT TO ASSIST WITH SEVERE WEATHER AND FLASH FLOODING. DUNN
In the hours before
Special weather statement, Mar 13, 3:42 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 342 PM CDT TUE MAR 13 2007 TXZ159>161-132145- MCLENNAN TX-LIMESTONE TX-FALLS TX- 342 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EXTREME NORTH CENTRAL FALLS COUNTY WEST CENTRAL LIMESTONE COUNTY EAST CENTRAL MCLENNAN COUNTY AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF BELLMEAD...MOVING NORTHEAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE HALLSBURG AND MART. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3151 9700 3143 9684 3153 9667 3168 9680 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. JAS
Special weather statement, Mar 13, 3:58 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 358 PM CDT TUE MAR 13 2007 TXZ144-132200- BOSQUE TX- 358 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN BOSQUE COUNTY AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF CLIFTON...MOVING NORTHEAST AT 25 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. VERY HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM. LAT...LON 3175 9763 3164 9753 3175 9732 3186 9740 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. SCHULTZ
Local storm report, Mar 13, 3:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
359 PM CDT TUE MAR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL LEWISVILLE 33.04N 96.98W
03/13/2007 E0.75 INCH DENTON TX AMATEUR RADIOLocal storm report, Mar 13, 4:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 PM CDT TUE MAR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL ARLINGTON 32.69N 97.13W
03/13/2007 E0.75 INCH TARRANT TX AMATEUR RADIOSpecial weather statement, Mar 13, 4:11 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 411 PM CDT TUE MAR 13 2007 TXZ133-132145- JOHNSON TX- 411 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL JOHNSON COUNTY AT 411 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTH OF ALVARADO...MOVING NORTHEAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GRANDVIEW. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. STAY TUNED FOR POSSIBLE WARNINGS AND FUTURE STATEMENTS. LAT...LON 3224 9727 3227 9709 3239 9709 3236 9714 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS. SCHULTZ
Special weather statement, Mar 13, 4:13 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 413 PM CDT TUE MAR 13 2007 TXZ118-119-132145- TARRANT TX-DALLAS TX- 413 PM CDT TUE MAR 13 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN DALLAS COUNTY EAST CENTRAL TARRANT COUNTY AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER ARLINGTON...MOVING EAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...COCKRELL HILL... DALWORTHINGTON GARDENS...GRAND PRAIRIE AND PANTEGO. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3276 9723 3259 9717 3266 9679 3288 9686 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:31 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Hill and 8 more | 23 hr |
| Mar 13, 5:41 AM CDT | Dense Fog Advisory | FWD | Anderson, Collin, Cooke, Dallas, Delta, Denton and 28 more | 5 hr |
| Mar 13, 12:16 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 44 min |
| Mar 13, 12:20 PM CDT | Special Weather Statement | FWD | Eastland | 25 min |
| Mar 13, 12:36 PM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Mar 13, 12:54 PM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Mar 13, 12:59 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| Mar 13, 1:16 PM CDT | Special Weather Statement | FWD | Hood | 29 min |
| Mar 13, 1:33 PM CDT | Special Weather Statement | FWD | Palo Pinto | 27 min |
| Mar 13, 1:43 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 37 min |
| Mar 13, 2:10 PM CDT | Special Weather Statement | FWD | Wise | 35 min |
| Mar 13, 2:12 PM CDT | Special Weather Statement | FWD | Wise | 33 min |
| Mar 13, 2:13 PM CDT | Special Weather Statement | FWD | Lampasas | 32 min |
| Mar 13, 2:15 PM CDT | Special Weather Statement | FWD | Jack | 30 min |
| Mar 13, 2:27 PM CDT | Special Weather Statement | FWD | Lampasas | 33 min |
| Mar 13, 2:32 PM CDT | Special Weather Statement | FWD | Coryell | 58 min |
| Mar 13, 2:39 PM CDT | Special Weather Statement | FWD | Bell | 36 min |
| Mar 13, 2:40 PM CDT | Special Weather Statement | FWD | Johnson | 35 min |
| Mar 13, 2:55 PM CDT | Special Weather Statement | FWD | Lampasas | 35 min |
| Mar 13, 3:01 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 59 min |
| Mar 13, 3:09 PM CDT | Special Weather Statement | FWD | Bell | 36 min |
| Mar 13, 3:11 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 64 min |
| Mar 13, 3:22 PM CDT | Special Weather Statement | FWD | Hill | 53 min |
| Mar 13, 3:26 PM CDT | Special Weather Statement | FWD | Cooke | 34 min |
| Mar 13, 3:29 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 26 min |
| Mar 13, 3:33 PM CDT | Special Weather Statement | FWD | Johnson | 27 min |
| Mar 13, 3:42 PM CDT | Special Weather Statement | FWD | Limestone | 63 min |
| Mar 13, 3:50 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 29 min |
| Mar 13, 3:58 PM CDT | Special Weather Statement | FWD | Bosque | 62 min |
| Mar 13, 4:07 PM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Mar 13, 4:11 PM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Mar 13, 4:13 PM CDT | Special Weather Statement | FWD | Dallas | 32 min |
| Mar 13, 4:16 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 3 hr |
| Mar 13, 4:20 PM CDT | Flash Flood Warning | FWD | Tarrant | 115 min |
| Mar 13, 4:38 PM CDT | Special Weather Statement | FWD | Ellis | 37 min |
| Mar 13, 4:55 PM CDT | Special Weather Statement | FWD | Collin | 35 min |
| Mar 13, 5:07 PM CDT | Special Weather Statement | FWD | Tarrant | 53 min |
| Mar 13, 5:19 PM CDT | Special Weather Statement | FWD | Young | 56 min |
| Mar 13, 5:25 PM CDT | Flash Flood Warning | FWD | Dallas | 2 hr |
| Mar 13, 5:59 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Mar 13, 6:00 PM CDT | Special Weather Statement | FWD | Hunt, Rockwall | 30 min |
| Mar 13, 6:28 PM CDT | Special Weather Statement | FWD | Hunt | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.